Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 939020, 16 pages
http://dx.doi.org/10.1155/2015/939020
Research Article

Chinese Gini Coefficient from 2005 to 2012, Based on 20 Grouped Income Data Sets of Urban and Rural Residents

1School of Public Finance and Taxation, Collaborative Innovation Center for Financial Security, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Economics, Renmin University of China, Beijing 100086, China
3University of Edinburgh Business School, University of Edinburgh, Edinburgh EH8 9JS, UK
4School of Economics and Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
5School of Insurance, Southwestern University of Finance and Economics, Chengdu 611130, China
6Anhui University of Finance and Economics, Bengbu 233030, China

Received 9 November 2014; Revised 26 January 2015; Accepted 26 January 2015

Academic Editor: Jinyun Yuan

Copyright © 2015 Jiandong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiandong Chen, Fuqian Fang, Wenxuan Hou, Fengying Li, Ming Pu, and Malin Song, “Chinese Gini Coefficient from 2005 to 2012, Based on 20 Grouped Income Data Sets of Urban and Rural Residents,” Journal of Applied Mathematics, vol. 2015, Article ID 939020, 16 pages, 2015. https://doi.org/10.1155/2015/939020.